MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as override panel.According to provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).E1 event site postal code: (b))6).E1 event site telephone: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our accessories - 720090a0 cable connected hand control used with 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as override panel.According to provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient as required, was to reoccur.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.The correction of b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 serial #, d4 unique identifier (udi) #, h4 device manufacture date, h6 component codes fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as override panel.According to provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient as required, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our accessories - 720090a0 cable connected hand control used with 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as override panel.According to provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient as required, was to reoccur.Previous d1 brand name: meera mobile operating table; corrected d1 brand name: corded control device.Previous d2 common device name: fqo ¿ table, operating-room, ac-powered; corrected d2 common device name: jea - table, surgical with orthopedic accessories, ac-powered.Previous d4 version or model #: 720001b2; corrected d4 version or model #: 720090a0.Previous d4 serial #: (b)(6); corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: (b)(4); corrected d4 unique identifier (udi) #: (b)(4).Previous h4 device manufacture date: 10/11/2021; corrected h4 device manufacture date: 17/11/2020.Previous h6 component codes: others|insufficient information||4776; corrected h6 component codes: mechanical|controller||765.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The correction of b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 serial #, d4 unique identifier (udi) #, d10 concomitant products, h4 device manufacture date, h6 component codes fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our accessories - 720090a0 cable connected hand control used with 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as override panel.According to provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the patient as required, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as the override panel.According to the provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or the override panel leading to inability to position the patient as required, was to reoccur.The initial fault was from the override panel, the buttons were unresponsive.Therefore, the foil keypad of the override panel and the spare part group socket with cable were replaced.Previous d1 brand name: corded control device.Corrected d1 brand name: meera mobile operating table.Previous d2 common device name: jea - table, surgical with orthopedic accessories, ac-powered corrected d2 common device name: fqo â¿¿ table, operating-room, ac-powered previous d4 version or model #: 720090a0.Corrected d4 version or model #: 720001b2.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: (b)(4).Corrected d4 unique identifier (udi) #: (b)(4).Previous d10 concomitant products: 720001b2 - meera eu with auto drive.Corrected d10 concomitant products: 720090a0 - cable connected hand control.Previous h4 device manufacture date: 17/11/2020.Corrected h4 device manufacture date: 10/11/2021.Previous h6 component codes: mechanical|controller||765.Corrected h6 component codes: electrical and magnetic|user input.Device|keyboard/keypad|475, mechanical|socket||967.
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as the override panel.According to the provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or the override panel leading to inability to position the patient as required, was to reoccur.The initial fault was from the override panel, the buttons were unresponsive.Therefore, the foil keypad of the override panel and the spare part group socket with cable were replaced.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive used with 720090a0 cable connected hand control.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control, as well as the override panel.According to the information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.Initially, the table was controlled by the cable remote controller, but when that stopped working, the column override panel was tried.The table only moved from left to right.After the technician evaluation, it was confirmed that the fault came from the override panel, and the buttons were unresponsive.According to the available information, the override foil and hand control socket were damaged.Therefore, the foil keypad of the override panel ((b)(6)) and the spare part group socket with cable ((b)(6)) were replaced.Based on the information provided by the getinge technician, the issue related with the override foil and socket was caused by misuse.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction occurred during the surgery, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no injuries to a user nor to a patient or operator when this particular incident occurred.The instructions for use for meera mobile operating table states that visual and functional inspections of the table should have been performed by a trained person prior to each use.The user should make sure that the control panel on the control device is not damaged (ifu 7200.01 en 14, page 116).Additionally, the property damages can be caused by the collision when moving/adjusting the mobile table.The user should remove potential hindrances before moving/adjusting the mobile operating table and avoid collisions (ifu 7200.01 en 14, page 27).In summary, as a result of the performed root cause evaluation, it can be concluded that the root cause of the reported issue, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, is related to user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem field deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control as well as the override panel.According to the provided information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or the override panel leading to inability to position the patient as required, was to reoccur.The initial fault was from the override panel.The buttons were unresponsive.Therefore, the foil keypad of the override panel and the spare part group socket with cable were replaced.Corrected b5 describe event or problem: getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive used with 720090a0 cable connected hand control.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control, as well as the override panel.According to the information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 720001b2 - meera eu with auto drive used with 720090a0 cable connected hand control.As it was stated, the table was stuck with a patient in the trendelenburg position and could not be moved out of this position via corded hand control, as well as the override panel.According to the information, only movement from left to right was possible.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or the override panel, leading to inability to position the patient as required, was to reoccur.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key21053345
Report Number8010652-2025-0000001
Device Sequence Number8068038
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)211110
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer03/04/2025
04/10/2025
05/21/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/21/2025
04/29/2025
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
720001B2 - MEERA EU WITH AUTO DRIVE.; 720090A0 - CABLE CONNECTED HAND CONTROL.
Patient SexUnknown